About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 517036, 8 pages
http://dx.doi.org/10.1155/2013/517036
Research Article

Periodic Solutions of Second-Order Difference Problem with Potential Indefinite in Sign

School of Science, Jimei University, Xiamen 361021, China

Received 19 January 2013; Accepted 24 February 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Honghua Bin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the periodic solutions of second-order difference problem with potential indefinite in sign. We consider the compactness condition of variational functional and local linking at 0 by introducing new number . By using Morse theory, we obtain some new results concerning the existence of nontrivial periodic solution.